# SDR DXTA2019123093268

- Difficulty date: December 29, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 604 hours, 410 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99127502
- Part serial: 00538
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL LANDING GEAR EXTENSION DID NOT EXTEND,  ALL LANDING GEAR DID NOT EXTEND NORMALLY.  RAN THE LANDING GEAR WILL NOT EXTEND QRH AND AFTER BLOW DOWN WE HAD 3 GREEN.   ARES DATA SHOWED THAT THE LEFT LG PCB PIN 58 IS RECEIVING A GEAR EXTEND COMMAND FROM THE LG CONTROL HANDLE.   RMOVED LANDING GEAR HANDLE AND INSTALLED A SUPPLIED OVERHAULED HANDLE IAW MM 32-30-30.  ACCOMPLISHED LANDING GEAR OPERATIONAL CHECKS IAW MM 32-00-00. OPS CHECKED GOOD. ACCOMPLISHED EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE SERVICING IAW MM 12-10-45. ACCOMPLISHED HYDRAULIC SYSTEM BLEEDING IAW MM 12-10-30.
